# SDR IPXA10563162

- Difficulty date: October 5, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1184
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, MCB SEAT TRACK HAS CORROSION AT NUTPLATES BS 1184, LBL 60, WL 208.  R & R TRACK IAW SRM 51-40-02.
